# SDR AALA202308246995

- Difficulty date: August 23, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 86,710 hours, 11,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: OVERHEAD AREA EMERGENCY LIGHT LAMP AT SEAT 22H / 22J IS INOPERATIVE. REPLACED LAMP PER AMM 33-51-0 AND WDM 33-51-11. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
